# SDR USAA2010081791697

- Difficulty date: July 26, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 70,996 hours, 48,601 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - C20 - EEL - FORWARD EMERGENCY FLASH LIGHT FAILED "FLASH" TEST.  REPLACED FORWARD EMERGENCY FLASH LIGHT BATTERY PACK IAW B737 AMM 25-60-00.
